# SDR QXEA200501230

- Difficulty date: September 14, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 9,972 hours, 7,371 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Rudder Limiter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOI - ON FLIGHT 4276, RECEIVED SPOILER/STAB AND RUDDER LIMIT FAULT MESSAGES.  AIRCRAFT RETURNED TO THE GATE. MAINTENANCE C/W CRJ700/900 SL-27-028A TEMP REV 34-0088.  COMPLIED WITH TASK CARD R341101.  FAULTS CLEARED.  NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
